For any closed , in [P.\ J.\ di,Dio, K.\ Schmüdgen: -Positivity Preserver and their Generators, SIAM J.\ Appl.\ Algebra Geom.\ 9 (2025), 794–824] all -positivity preserver have been characterized, i.e., all linear maps such that on for all on . An important extension of polynomials with real coefficients are polynomials with matrix coefficients. Non-negativity on for matrix polynomials with Hermitian coefficients is then for all . In the current work, we investigate linear maps . We focus on matrix -positivity preserver, i.e., on for all on . For and compact sets , we give characterizations of matrix -positivity preservers. We discuss the difference between the real and the matrix coefficient case and where our proof fails for general sets with and non-compact.

生成讲解博客的中文版本

生成AI智能校验的中文版本